RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 99, Number 3  


Completely integrable one-dimensional classical and relativistic time-dependent hamiltonians
S. Bouquet
355
Asymmetrical response of semiconductor lasers in optical systems
F. Brivio, S. Mazzoleni, M. Milani
364
Double singular manifold method for the mKdV equation
P. R. Gordoa, P. G. Estévez
370
On quantum multi-Hamiltonian systems
M. Irac-Astaud, G. Rideau
377
NLS-tupe equations in 2+1 dimensions: New type of solutions and non-isospectral problems
Zh. Jiang, X. He
382
$q$-Discretization of the two-dimensional Toda equations
K. Kajiwara, Ya. Ohta, J. Satsuma
390
Clipping – a new investigation method for PDEs in compact domains
E. A. Kartashova
399
Nonlinear evolution of directional solidification patterns
K. Kassner, C. Misbah, A. Valance, H. Müller-Krumbhaar
406
Lattice dark solitons in the linear potential
V. V. Konotop
413
Boussinesq–type system of equations in the Bénard–Marangoni system
R. A. Kraenkel, S. M. Kurcbart, J. G. Pereira, M. A. Manna
419
Classical integrable lattice models through quantum group related formalism
A. Kundu
428
Levi–Civita theory for irrotational water waves in a one dimensional channel and the complex Korteweg–de Vries equation
D. Levi
435
Two topics of the integrable soliton equation
Y.-sh. Li
441
Quantization of planar ferromagnets in the Chern–Simons representation
L. Martina, O. K. Pashaev, G. Soliani
450
On topological soliton dynamics in multidimensional ferromagnetic continuum
L. Martina, O. K. Pashaev, G. Soliani
462
Integrable and nonintegrable cases of the Lax equations with a source
V. K. Mel'nikov
471
Riccati pseudopotential of AKNS two-family NLPDEs by Painlevé analysis
M. Musette, R. Conte
478
A new-type of soliton behavior of the Davey–Stewartson equations in a plasma system
K. Nishinari, K. Abe, J. Satsuma
487
$W_{1+\infty }$ symmetries of quantum Calogero system
A. Yu. Orlov
499
Soliton solutions of the Hamiltonian DSI and DSIII equations
F. Pempinelli
501
Integrable hierarchies: Painlevé indices and compatibility conditions
A. Pickering
509
Constructing nonlinear integrable equations by direct linearization
P. C. Sabatier
517
Painlevé expansion and exact solution for nonlinear evolution equations
R. Sahadevan
528
Discrete symmetries and solitons
A. B. Shabat
537
Integrable and near-integrable dynamical systems associated with Bianchi IX metrics
I. A. Strachan
545
A connection between the Henon–Heiles system and the Garnier system
G. Tondo
552
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019